MathSciNet Relay Station
MathSciNet bibliographic data
MR2431045 58B12 (46G25 47H20)
Elin, Mark; Levenshtein, Marina; Reich, Simeon; Shoikhet, David A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4313–4320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement